Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Energy and Focus - Attn: Toby

Posted by Lin on January 28, 1999, at 14:33:43

In reply to Re: Energy and Focus, posted by Toby on January 28, 1999, at 14:09:44

I accidently told you wrong on my Wellbutrin dosage. I am taking 2-75mgs. 3x a day for a total of 450mgs per day. When I was taking Prozac with the Wellbutrin, I took 100mgs. Wellbutrin 3x day and 1-20mg Prozac once per day. My body seems to require larger doses of medicine than the average person. Fortunately, I have never had a seizure, nor have I lost weight, had the tremors, or any of the other side effects (I have had a rash on my face)from the Wellbutrin. My doctor said I should be more active taking the Wellbutrin, but I am not. My doctor believes that Wellbutrin is the cure for people that do not respond to Prozac or other antidepressants. I have many years ago taken Sinequan which made me feel like I was in a daze all the time. Do you have any suggestions? Thanks so much for your response.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lin thread:2310